Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#287155] of Ingrid Daubechies

Papers Published

  1. Daubechies, I; Guskov, I; Sweldens, W, Commutation for irregular subdivision, Constructive Approximation, vol. 17 no. 4 (2001), pp. 479-513 [doi]
    (last updated on 2017/12/15)

    Abstract:
    We present a generalization of the commutation formula to irregular subdivision schemes and wavelets. We show how, in the noninterpolating case, the divided differences need to be adapted to the subdivision scheme. As an example we include the construction of an entire family of biorthogonal compactly supported irregular knot B-spline wavelets starting from Lagrangian interpolation.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320